# SDR COMA0560273

- Difficulty date: April 19, 2005
- Submitted: April 21, 2005
- Operation: Air carrier
- Aircraft: N819CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7415
- Aircraft time: 12,916 hours, 10,827 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Part number: 16600103
- Part serial: 034100
- Condition: Faulty
- Location: Nlg
- Part time: 12,916 hours, 10,825 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLIGHT 4947 DURING JFK APPROACH RECEIVED A LANDING GEAR DISAGREE, THE NLG TOOK 1 MINUTE TO INDICATE DOWN AND LOCKED.  REPLACED THE NLG UPLOCK ASSEMBLY.
